# SDR UPS06447417

- Difficulty date: July 5, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123F
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT, RT STA 820-840 STRINGER 47 FOUND CORRODED AND CRACKED, CRACK LENGTH 3/4".  STRINGER REPAIRED AS PER SRM 53-10-03 FIG 1, AT STR 47R BETWEEN BS 820 AND 850.
